Ying Liu - The Laplacian spread of Cactuses

dmtcs:488 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 3 - https://doi.org/10.46298/dmtcs.488
The Laplacian spread of CactusesArticle

Authors: Ying Liu ORCID1

  • 1 College of Mathematics and Information [Shangai]

Connected graphs in which any two of its cycles have at most one common vertex are called cactuses. In this paper, we continue the work on Laplacian spread of graphs, and determine the graph with maximal Laplacian spread in all cactuses with n vertices.

Volume: Vol. 12 no. 3
Section: Combinatorics
Published on: January 1, 2010
Imported on: March 26, 2015
Keywords: Cactus,Laplacian spread,Laplacian eigenvalues,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 328 times.
This article's PDF has been downloaded 437 times.